# SDR MZZA0500002

- Difficulty date: March 25, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737823
- Aircraft serial: 28788
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THE FORWARD FLT ATTENDENT FLASHLIGHT WOULD NOT TEST. THE FASHLIGHT BATTERY WAS REPLACED IAW MM 25-64-00.
